MAUDE Adverse Event Report: STRYKER SPINE-US ACCULIF SYRINGE BODY GREEN O-RING; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US ACCULIF SYRINGE BODY GREEN O-RING; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 800347
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/12/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; three of the green rings broke during the procedure.
 
Additional Manufacturer Narrative
Risk assessment; no lot # was provided, so a manufacturing record review could not be performed.The plausible root cause of the reported event is user related, specifically misalignment of the syringe and inserter during assembly causing breakage of the o-rings.
 
Event or Problem Description
It was reported that; three of the green rings broke during the procedure.

Brand Name
ACCULIF SYRINGE BODY GREEN O-RING
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key6239295
Report Number3004024955-2017-00004
Device Sequence Number521082
Product Code MAX
UDI-Device Identifier07613327067095
UDI-Public(01)07613327067095
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132505
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number800347
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/12/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/10/2017
Supplement Report FDA Received Date03/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1